Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 443, NWS Memphis, TN

February 24, 2011Dunklin County, Pemiscot County, Missouri; 6 counties in Tennessee; Mississippi County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Feb 24, 2011, 6:11 PM CST for Dunklin County, Pemiscot County, Missouri; 6 counties in Tennessee; Mississippi County, Arkansas. It was in force for 90 days. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 24, 2011, 6:11 PM CST (00:11 UTC)
Expired
May 25, 2011, 9:00 PM CDT
In force
90 days
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Mississippi County, AR, Dunklin County, MO, Pemiscot County, MO, Dyer County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Tipton County, TN, Weakley County, TN

The radar

The Paducah radar (KPAH), 77 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 5:11 PM CDTHAIL 0.756 E Puryear, TN
May 25, 9:05 PM CDTHAIL 0.75Puryear, TN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 24, 2:34 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.2 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 538 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
793 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
538 m²/s²
0-3 km storm-relative helicity
629 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

215 
WUUS54 KMEG 250011
SVRMEG
ARC093-MOC069-155-TNC045-095-097-167-250100-
/O.NEW.KMEG.SV.W.0443.110225T0011Z-110225T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
611 PM CST THU FEB 24 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  WESTERN DYER COUNTY IN NORTHWEST TENNESSEE...
  SOUTHWESTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
  SOUTHERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
  SOUTHERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
  LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
  NORTH CENTRAL TIPTON COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 700 PM CST

* AT 611 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF
  60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 17
  MILES WEST OF BUCK DONIC TO 18 MILES WEST OF DYESS TO 21 MILES WEST
  OF DYESS...OR ALONG A LINE EXTENDING FROM BROOKLAND TO TRUMANN TO 9
  MILES WEST OF MARKED TREE...AND MOVING EAST AT 70 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BLYTHEVILLE...GOSNELL...KEISER...LEACHVILLE...LUXORA...MANILA...
  OSCEOLA...WILSON...CARUTHERSVILLE...DENTON...SENATH...STEELE...
  RIPLEY AND GOBLER.

 THIS WARNING ALSO INCLUDES AREAS NEAR BIG LAKE...CHISHOLM LAKE...
  OPEN LAKE...SUNK LAKE AND THE CHUTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3584 8942 3567 8949 3551 9029 3599 9029
      3599 9038 3610 9031 3627 8950
TIME...MOT...LOC 0011Z 255DEG 63KT 3597 9054 3562 9047
          3554 9051

$$
1 follow-up statement
990 
WUUS54 KMEG 260142
SVRMEG
TNC079-183-260200-
/O.NEW.KMEG.SV.W.0439.110526T0142Z-110526T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
842 PM CDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE...
  EXTREME NORTHEASTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...

* UNTIL 900 PM CDT

* AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR COTTAGE
  GROVE...OR 13 MILES NORTHWEST OF PARIS...AND MOVING NORTHEAST AT 50
  MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
  OF EXTREME NORTHEASTERN WEAKLEY AND NORTHWESTERN HENRY COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3634 8845 3649 8857 3651 8854 3650 8809
TIME...MOT...LOC 0142Z 239DEG 43KT 3646 8841

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 5:33 PM CST, 38 minutes earlier.

Area forecast discussion, Feb 24, 5:33 PM CST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
533 PM CST THU FEB 24 2011

.UPDATE...
UPDATED TO ADD 00Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 304 PM CST THU FEB 24 2011/

DISCUSSION...

FIRST TORNADO WARNING OF EXPECTED SEVERE WEATHER OUTBREAK JUST
ISSUED.

A POTENT LOW PRESSURE SYSTEM WITH TRAILING COLD FRONT WILL TRACK
THROUGH NORTHERN ARKANSAS INTO WESTERN KENTUCKY TONIGHT. SHOWERS AND
THUNDERSTORMS WILL CONTINUE TO DEVELOP OUT AHEAD OF THE LOW PRESSURE
AND COLD FRONT. SOME OF THE STORMS WILL BE SEVERE WITH TORNADOES.
HEAVY RAIN WILL ALSO BE A BIG THREAT ESPECIALLY IN NORTHERN AREAS
WHERE HEAVY RAIN OCCURRED THIS MORNING. HOWEVER LARGE HAIL AND DAMAGING
WINDS WILL ALSO BE POSSIBLE. COLD FRONT WILL MOVE THROUGH MEMPHIS
METRO AREA SHORTLY BEFORE MIDNIGHT AND EASTERN AREAS BY 12Z.
TEMPERATURES WILL DROP BEHIND THE FRONT. LOWS WILL MAINLY BE IN
THE 40S.

FRIDAY...NORTHERLY WINDS BEHIND THE COLD FRONT WILL USHER IN COLDER
AIR. HIGHS WILL ONLY BE IN THE MID 40S TO LOWER 50S. SKIES WILL
CLEAR BY THIS AFTERNOON.

BY SATURDAY...ANOTHER WARM FRONT WILL LIFT NORTH IN THE MORNING.
MODELS INDICATING FRONT SHOULD COME THROUGH DRY. WINDS WILL TURN
AROUND TO THE SOUTH AND WILL HELP ALLOW TEMPERATURES REBOUND INTO
THE 60S.

SATURDAY NIGHT INTO SUNDAY MORNING...SOUTHERLY WINDS WILL CONTINUE
TO PUMP IN GULF MOISTURE INTO THE MIDSOUTH. THE ABUNDANT MOISTURE
COMBINED WITH WARM AIR ADVECTION COULD SET OFF SOME SHOWERS DURING
THIS TIME PERIOD. LOWS SATURDAY NIGHT WILL BE MILD WITH READINGS IN
THE 50S.

SUNDAY AFTERNOON THROUGH MONDAY MORNING...ANOTHER POTENT LOW
PRESSURE SYSTEM WILL DEVELOP OVER SOMEWHERE OVER SOUTHERN KANSAS AND
TRACK NORTHEASTWARD. MODELS DISAGREE SLIGHTLY ON EXACT TRACK.
REGARDLESS...SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF THE
SYSTEM SUNDAY AFTERNOON AND MOVE INTO THE MIDSOUTH SUNDAY NIGHT.
SOME OF THESE STORMS COULD BE SEVERE. THE BIGGEST DIFFERENCE WITH
THIS SYSTEM THAN TONIGHT/S IS THAT THE CAPE VALUES WILL BE HIGHER
BUT HELICITY WILL BE LESS AS THE LOW TRACK WILL BE FURTHER NORTH.
DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS BUT ISOLATED
TORNADOES WILL STILL BE POSSIBLE.

HIGH PRESSURE WILL BUILD INTO THE MIDSOUTH FOR THE REST OF THE
PERIOD. EXPECT NORMAL TEMPERATURES AND DRY WEATHER.

KRM

&&

.AVIATION...
00Z TAF CYCLE

AREA OF LOW PRESSURE AND ASSOCIATED COLD FRONT WILL MOVE ACROSS
TAF STIES THIS EVENING. A LINE OF SHOWERS AND THUNDERSTORMS WITH
SOME POSSIBLE EMBEDDED STRONG/SEVERE THUNDERSTORMS WILL AFFECT
JBR/MEM BETWEEN 25/00-02Z...MKL BETWEEN 25/01-03Z...AND TUP
BETWEEN 25/03-05Z. VFR CEILINGS WILL DETERIORATE TO MVFR/IFR
CONDITIONS THIS EVENING AND REMAIN AT MFVR CONDITIONS THROUGHOUT
THE REMAINDER OF THE TAF PERIOD AS LOW LEVEL MOISTURE REMAINS
TRAPPED BELOW A STRONG SUBSIDENCE INVERSION. SOUTH WINDS 15-20 KTS
WITH GUSTS TO 25-30 KTS WILL VEER WEST THEN NORTHWEST AFTER
PASSAGE OF COLD FRONT AND GRADUALLY WEAKEN TO BETWEEN 8-10KTS BY
MID/LATE THURSDAY MORNING.

CJC
&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  43  49  37  65 / 100   0   0  10
MKL  43  47  30  63 / 100   0   0  10
JBR  39  46  34  62 / 100   0   0  10
TUP  51  55  35  68 / 100   0   0  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 3 AM CST FRIDAY FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH UNTIL 3 AM CST FRIDAY FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH UNTIL 3 AM CST FRIDAY FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH UNTIL 3 AM CST FRIDAY FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Feb 24, 9:15 AM CST, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
915 AM CST THU FEB 24 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-251115-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
915 AM CST THU FEB 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE WEATHER THIS AFTERNOON AND
TONIGHT ACROSS MOST OF THE MID SOUTH. WARM AND MOIST AIR WILL
SPREAD ACROSS THE REGION TODAY AHEAD OF A POWERFUL COLD FRONT.
TORNADOES...LARGE HAIL...DAMAGING WINDS WILL BE POSSIBLE ALONG
AND AHEAD OF THIS FRONT.

A FLASH FLOOD WATCH IS IN EFFECT ACROSS NORTHERN PORTIONS OF THE
MID SOUTH THROUGH TONIGHT AND ACROSS THE REST OF THE REGION THIS
AFTERNOON AND TONIGHT.  VERY HEAVY RAINFALL WILL BE POSSIBLE ALONG
A WARM FRONT TODAY NEAR THE MISSOURI AND KENTUCKY BORDERS AND WITH
THE COLD FRONT ACROSS THE ENTIRE REGION THIS AFTERNOON AND TONIGHT.
RAINFALL TOTALS OF THREE TO SIX INCHES WITH ISOLATED HIGHER AMOUNTS
WILL BE POSSIBLE ACROSS NORTHEAST ARKANSAS...THE MISSOURI
BOOTHEEL...AND NORTHWEST TENNESSEE. THE REST OF THE MIDSOUTH CAN
EXPECT RAINFALL AMOUNTS OF ONE TO THREE INCHES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER POWERFUL STORM SYSTEM IS FORECAST TO MOVE THROUGH THE MID
SOUTH SUNDAY NIGHT INTO MONDAY. THIS STORM HAS THE POTENTIAL TO
BRING MORE SEVERE WEATHER TO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT AND
MAY BE NEEDED ONCE AGAIN SUNDAY NIGHT INTO MONDAY.

KRM

In the hours before

Local storm report, Feb 24, 5:59 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
559 PM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     8 N HAYTI               36.35N 89.75W
02/24/2011                   PEMISCOT           MO   LAW ENFORCEMENT

            VEHICLES PUSHED OFF ROAD NEAR THE INTERSECTION OF I-55
            AND HWY A 3 MILES EAST OF WARDELL

&&

CJC
Local storm report, Feb 24, 6:07 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
607 PM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     WHEATLEY                34.92N 91.11W
02/24/2011                   ST. FRANCIS        AR   TRAINED SPOTTER

            30 FOOT TALL TREE BLOWN OVER...TOP OF A PINE TREE
            MISSING...POWER OUT

&&

CJC
Local storm report, Feb 24, 6:09 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
609 PM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     WHEATLEY                34.92N 91.11W
02/24/2011                   ST. FRANCIS        AR   TRAINED SPOTTER

            30 FOOT TALL TREE BLOWN OVER...TOP OF A PINE TREE
            MISSING...POWER OUT NEAR THE INTERSECTION OF STATE ROUTE
            78 AND US-70

&&

CJC

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 6:14 PM CSTTornado WarningMEGDunklin, Pemiscot31 min
Feb 24, 6:38 PM CSTTornado WarningMEGPemiscot52 min
Feb 25, 6:40 AM CSTRiver Flood WarningMEGPemiscot34 days
Feb 25, 6:40 AM CSTRiver Flood WarningMEGPemiscot37 days
Feb 24, 6:19 PM CSTTornado WarningMEGObion, Weakley28 min
Feb 24, 6:23 PM CSTSevere Thunderstorm WarningMEGLauderdale, Tipton90 days
Feb 24, 6:28 PM CSTSevere Thunderstorm WarningMEGCarroll, Fayette, Gibson, Henry, Shelby, Tipton and 1 more90 days
Feb 24, 6:34 PM CSTTornado WarningMEGShelby26 min
Feb 24, 6:41 PM CSTFlash Flood WarningMEGCrockett, Gibson, Haywood, Lauderdale, Tipton3 hr
Feb 24, 6:56 PM CSTFlash Flood WarningMEGFayette, Shelby3 hr
Feb 24, 6:57 PM CSTTornado WarningMEGFayette, Haywood, Shelby, Tipton48 min
Feb 24, 6:59 PM CSTSevere Thunderstorm WarningMEGChester, Crockett, Decatur, Haywood, Henderson, Lauderdale and 2 more90 days
Feb 24, 7:15 PM CSTTornado WarningMEGChester, Fayette, Hardeman, Shelby45 min
Feb 24, 7:20 PM CSTSevere Thunderstorm WarningMEGFayette, Hardeman, Shelby90 days
Feb 24, 7:21 PM CSTTornado WarningMEGCarroll, Crockett, Dyer, Gibson, Lauderdale, Obion and 1 more39 min
Feb 24, 7:26 PM CSTSevere Thunderstorm WarningMEGHenry90 days
Feb 24, 7:31 PM CSTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Haywood, Henderson, Madison44 min
Feb 24, 7:32 PM CSTTornado WarningMEGChester, Fayette, Hardeman, Haywood, Henderson, Madison43 min
Feb 24, 7:52 PM CSTFlash Flood WarningMEGCarroll, Henry3 hr
Feb 24, 7:56 PM CSTTornado WarningMEGChester, Fayette, Hardeman, McNairy49 min
Feb 24, 7:58 PM CSTFlash Flood WarningMEGCarroll, Chester, Crockett, Gibson, Henderson, Madison3 hr
Feb 24, 7:58 PM CSTSevere Thunderstorm WarningMEGCarroll, Henry, Weakley47 min
Feb 24, 7:58 PM CSTSevere Thunderstorm WarningMEGFayette, Hardeman, McNairy47 min
Feb 24, 8:00 PM CSTTornado WarningMEGCarroll, Henry45 min
Feb 24, 8:04 PM CSTFlash Flood WarningMEGChester, Fayette, Hardeman, McNairy3 hr
Feb 24, 8:11 PM CSTSevere Thunderstorm WarningMEGCarroll, Henderson19 min
Feb 24, 8:12 PM CSTTornado WarningMEGCarroll, Chester, Decatur, Hardeman, Hardin, Henderson and 1 more48 min
Feb 24, 8:23 PM CSTFlash Flood WarningMEGDecatur3 hr
Feb 24, 8:34 PM CSTSevere Thunderstorm WarningMEGHardin, McNairy56 min
Feb 24, 8:47 PM CSTFlash Flood WarningMEGHardin, McNairy3 hr
Feb 24, 9:30 PM CSTSevere Thunderstorm WarningMEGHardin36 min
Feb 25, 6:40 AM CSTRiver Flood WarningMEGCrockett, Dyer, Lauderdale11 hr
Feb 25, 1:37 PM CSTRiver Flood WarningMEGLauderdale, Tipton38 days
Feb 24, 6:09 PM CSTTornado WarningMEGCrittenden, Cross, Lee, St. Francis36 min
Feb 24, 7:08 PM CSTFlash Flood WarningMEGPhillips2 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Severe Thunderstorm Warnings in Missouri, 2011Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.